Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Myoclonic seizures, taking Rivotril and Epilex. Help

Hello sir,myself Bhupesh.i have been suffering from myoclonic seizures for last 5 years at the age of 27.i consulted a specialistat Shimla,hp,india.she suggested me rivotril 0.5 and epilex chrono 300.but even then i suffer from seizures at some days intervals.idont know what to do.i belong to poor family: please help me
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
If seizure is not controlled on present dosage of Rivotril and Epilex then dose can be increased once you get the serum level( normal or low value) of both these medicines. If serum level is in therapeutic range or high, then another antiepileptic like Lamotrigine should be added. So I would suggest you to consult your physician and get a serum level done for both the drugs for further management of the seizure.
With regards
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor